# SDR SIMA200124905

- Difficulty date: September 6, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N235AE
- Make and model: Saab 340B
- Aircraft serial: 340B235
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND FRAME 236.5 UNDER GALLEY AREA HAD CORROSION BEYOND SRM LIMITS.  CORROSION WAS REMOVED FROM FRAME AND WAS REPAIRED IAW SAAB 340 SRM.  (M)
